# SDR DXTA2021102150630

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 980 hours, 738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: M8815610
- Condition: Dirty
- Location: Zone 100
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULICS: ON APPROACH INSIDE OF 500' JUST PRIOR TO TOUCHDOWN A WHITE CREW AWARENESS HYD SYST FAULT CASS MESSAGE APPEARED. UPON TOUCH DOWN AN AMBER BRAKE FAIL CASS BRIEFLY APPEARED. WE USED THE E BRAKE TO STOP THE AC ON THE RUNWAY. //SIGNOFF// FOUND CAUSE OF HYDRAULIC LEAK TO BE A LOOSE ·B NUT AT THE "T" WHERE THE GEAR ACTUATOR EXTEND LINE MEETS
THE UP-LOCK ACTUATOR LINE. PROPERLY TIGHTENED THE B NUT APPROXIMATELY TWO FLATS. PERFORMED HYDRAULIC ENGINE DRIVEN PUMP DETAILED LNSP FOR ENGINE OPERATION FOR  LESS THAN ONE HOUR  WITHOUT HYDRAULIC FLUID. REMOVED HYDRAULIC FILTERS AND PREFORMED  VISUAL INSPECTION OF  FILTER AND FLUID FOR CONTAMINATES  WITH NONE NOTED. AS PER MCCS REQUEST INSTALLED RECEIVED NEW ALTERNATE PART NUMBER HYDRAULIC FILTER PERFORMED HYDRAULIC SYSTEM BLEEDING OF AIR PROCEDURES  AS REQUIRED. SERVICED HDY  SYSTEM RESERVOIR  TO REQUIRED LEVEL. ALI WORK DONE WITH REFERENCE TO PWC PWS35E EMM CH 05·50·00, PHENOM 300 AMM CH29-10-00, CH 29·12·01 NJA TC-505--29-181007
